# SDR CALA0100099

- Difficulty date: February 2, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N17356
- Make and model: Boeing 7373T0
- Aircraft serial: 23942
- Aircraft time: 38,368 hours, 21,411 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 INCH CRACK AT LIGHTENING HOLE IN FORWARD CARGO DOOR INNER SKIN ABOVE INTERIOR HANDLE.  THE CRACK WAS STOP DRILLED AND A REPAIR WAS INSTALLED IAW SRM 52-30-01 AND 51-70-13.
